# SDR HEEA063133

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn 333
- Part number: 4020936903
- Condition: Ratchets
- Location: Flight Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR RATCHETS 7-8 DEGREES IN A TURN.
